Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2020, Volume 310, Pages 135–142 (Mi tm4143)  

This article is cited in 1 scientific paper (total in 1 paper)

Existence of Optimal Stationary States of Exploited Populations with Diffusion

A. A. Davydovabc

a National University of Science and Technology MISIS, Leninskii pr. 4, Moscow, 119049 Russia
b Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Leninskie Gory 1, Moscow, 119991 Russia
c International Institute for Applied Systems Analysis (IIASA), Schlossplatz 1, A-2361 Laxenburg, Austria

Abstract: We study population dynamics with diffusion described by a parabolic equation with a logistic reaction term in the presence of exploitation consisting in constant harvesting of a part of the population density. Under natural constraints on the parameters of the model, we prove that there exists a stable stationary state of the population that provides the maximum profit of exploitation in the natural form.

Funding Agency Grant Number
Russian Science Foundation 19-11-00223
This work is supported by the Russian Science Foundation under grant 19-11-00223.


DOI: https://doi.org/10.4213/tm4143

Full text: PDF file (138 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2020, 310, 124–130

Bibliographic databases:

UDC: 517.97
Received: February 25, 2020
Revised: June 5, 2020
Accepted: June 5, 2020

Citation: A. A. Davydov, “Existence of Optimal Stationary States of Exploited Populations with Diffusion”, Selected issues of mathematics and mechanics, Collected papers. On the occasion of the 70th birthday of Academician Valery Vasil'evich Kozlov, Trudy Mat. Inst. Steklova, 310, Steklov Math. Inst., Moscow, 2020, 135–142; Proc. Steklov Inst. Math., 310 (2020), 124–130

Citation in format AMSBIB
\Bibitem{Dav20}
\by A.~A.~Davydov
\paper Existence of Optimal Stationary States of Exploited Populations with Diffusion
\inbook Selected issues of mathematics and mechanics
\bookinfo Collected papers. On the occasion of the 70th birthday of Academician Valery Vasil'evich Kozlov
\serial Trudy Mat. Inst. Steklova
\yr 2020
\vol 310
\pages 135--142
\publ Steklov Math. Inst.
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4143}
\crossref{https://doi.org/10.4213/tm4143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4173195}
\elib{https://elibrary.ru/item.asp?id=45111750}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2020
\vol 310
\pages 124--130
\crossref{https://doi.org/10.1134/S0081543820050090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000595790500009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097064213}


Linking options:
  • http://mi.mathnet.ru/eng/tm4143
  • https://doi.org/10.4213/tm4143
  • http://mi.mathnet.ru/eng/tm/v310/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, D. A. Melnik, “Optimalnye sostoyaniya raspredelennykh ekspluatiruemykh populyatsii s periodicheskim impulsnym otborom”, Tr. IMM UrO RAN, 27, no. 2, 2021, 99–107  mathnet  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:146
    References:13
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021